Alert archive / Missouri / Frost Advisories in 2015

Frost Advisory 3, NWS St. Louis, MO

October 17, 201529 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this frost advisory at Oct 17, 2015, 2:52 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Oct 18, 2015, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 2:52 AM CDT (07:52 UTC)
In effect from
Oct 18, 2015, 12:00 AM CDT
Expired
Oct 18, 2015, 8:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2172 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS73 KLSX 170752
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT SAT OCT 17 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-172200-
/O.NEW.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
/O.CON.KLSX.FR.Y.0002.000000T0000Z-151017T1300Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-
GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO-
LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL-
MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL-
REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM...
ST CHARLES...ST LOUIS...UNION...VANDALIA
252 AM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY.

* TIMING...WIDESPREAD FROST IS EXPECTED THIS MORNING AND SUNDAY
  MORNING.

* TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CVKING
5 follow-up statements
346 
WWUS73 KLSX 171252
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT SAT OCT 17 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-180100-
/O.EXP.KLSX.FR.Y.0002.000000T0000Z-151017T1300Z/
/O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-
GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO-
LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL-
MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL-
REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM...
ST CHARLES...ST LOUIS...UNION...VANDALIA
752 AM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

* TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT
  UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE LOW TO MID 30S ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CARNEY
280 
WWUS73 KLSX 172043
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT SAT OCT 17 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-180445-
/O.UPG.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
/O.NEW.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
MADISON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
343 PM CDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED
  AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS AROUND 30 ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-180445-
/O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO-
MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO-
REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
343 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT 
  UNTIL SUNRISE SUNDAY MORNING. 

* TEMPERATURES...LOWS IN THE LOW TO MID 30S ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
311 
WWUS73 KLSX 172348
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT SAT OCT 17 2015


ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181000-
/O.CON.KLSX.FZ.W.0001.151018T0500Z-151018T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL-
MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD...
SALEM...VANDALIA
648 PM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE 
  EXPECTED AFTER MIDNIGHT TONIGHT UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS AROUND 30 DEGREES ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181000-
/O.CON.KLSX.FR.Y.0003.151018T0500Z-151018T1300Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO-
JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO-
PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-
ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY...
ST CHARLES...ST LOUIS...UNION
648 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TIMING...WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT 
  UNTIL SUNRISE SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

GKS
496 
WWUS73 KLSX 180846
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT SUN OCT 18 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181300-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-MACOUPIN IL-MADISON MO-MARION IL-
MONTGOMERY IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON...LITCHFIELD...
SALEM...VANDALIA
346 AM CDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED
  THROUGH SUNRISE.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181300-
/O.CON.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-IRON MO-
JEFFERSON MO-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY MO-OSAGE MO-
PIKE IL-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-
ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...MEXICO...QUINCY...
ST CHARLES...ST LOUIS...UNION
346 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...WIDESPREAD FROST IS EXPECTED THROUGH SUNRISE.

* TEMPERATURES...IN THE LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CVKING
969 
WWUS73 KLSX 181313
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT SUN OCT 18 2015

ILZ059-060-064-065-069-070-074-079-MOZ074-075-085-181415-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-151018T1300Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
MADISON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
813 AM CDT SUN OCT 18 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL RISE ABOVE FREEZING QUICKLY THIS MORNING.
THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

ILZ058-095>102-MOZ018-019-026-027-034>036-041-042-047>052-059>065-
072-073-084-099-181415-
/O.EXP.KLSX.FR.Y.0003.000000T0000Z-151018T1300Z/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-SHELBY MO-
MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-IRON MO-
REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
813 AM CDT SUN OCT 18 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL RISE QUICKLY THIS MORNING. THEREFORE THE FROST
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:46 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 17, 2:46 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT SAT OCT 17 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 245 AM CDT Sat Oct 17 2015

As expected temperatures are dropping into the middle to upper
30s as high pressure builds into the central CONUS. The mid level
cloud deck currently across western Missouri is just not making much
progress east into our central Missouri so it looks like the entire
CWA will see some frost through daybreak. A cool October day is
expected today with highs in the middle to upper 50s.

CVKING

.LONG TERM:  (Tonight through Friday)
Issued at 245 AM CDT Sat Oct 17 2015

Have coordinated another Frost Advisory tonight for the entire area
as conditions look just as favorable for a widespread frost.
Hopefully this will be the last one we will need to issue as all
areas should have experienced two nights with frost, effectively
ending the "growing season".

Surface high moves southeast on Sunday with temperatures starting to
warm back toward normal values. Temperatures will continue to warm
next week with highs in the middle to upper 70s. The weak cold front
that looks to move through the area Wednesday night does not have
much moisture to work with, so PoPs continue to be reduced to only
slight chance.

CVKING

&&

.AVIATION:  (For the 06z TAFs through 06z Saturday Night)
Issued at 1114 PM CDT Fri Oct 16 2015

Strong surface ridge centered over northwestern IA will move
southeastward into our area Saturday. Weak n-nwly surface winds
will veer around to a nely direction Saturday. Some mid level
cloudiness will advect e-sewd into the taf sites late tonight and
Saturday morning. The surface wind will become light Saturday
night.

Specifics for KSTL: Weak nwly surface wind will veer around to a
n-nely direction Saturday and increase to 8-9 kts. The surface
wind will become light Saturday evening with the surface high
right over the STL area. Just some mid level clouds advecting
e-sewd into STL Saturday morning.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     57  40  62  47 /   0   0   0   0
Quincy          55  33  64  44 /   0   0   0   0
Columbia        58  36  65  45 /   0   0   0   0
Jefferson City  58  34  64  45 /   0   0   0   0
Salem           55  33  61  41 /   0   0   0   0
Farmington      56  32  58  41 /   0   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FROST ADVISORY until 8 AM CDT this morning FOR Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
     Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
     MO-Warren MO-Washington MO.

     FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
     Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby
     MO-St. Charles MO-St. Francois MO-St. Louis City MO-St.
     Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...FROST ADVISORY until 8 AM CDT this morning FOR Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-St. Clair IL-Washington IL.

     FROST ADVISORY from Midnight tonight to 8 AM CDT Sunday FOR
     Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-
     Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe
     IL-Montgomery IL-Pike IL-Randolph IL-St. Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Oct 16, 2:59 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT FRI OCT 16 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
259 PM CDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FROST IS EXPECTED TONIGHT. A FROST ADVISORY HAS BEEN
ISSUED FOR THE ENTIRE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 3:43 PM CDTFreeze WarningLSXMadison, Sainte Genevieve, Saint Francois16 hr

Nearby

Frost Advisories in Missouri, 2015Frost Advisories in Illinois, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.